# SDR USAASB01124

- Difficulty date: May 1, 2001
- Submitted: June 4, 2001
- Operation: Air carrier
- Aircraft: N385US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22958
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Sensor
- Part number: 189929
- Condition: Faulty
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

IAH - FLT 1620 - AFTER TAKEOFF FROM IAH, WHEN THE LANDING GEAR WAS RAISED, CREW RECEIVED TWO GREEN LIGHTS AND A LEFT MLG RED LIGHT. AN UNUSUAL RUMBLE WAS ALSO NOTICED WHILE GEAR WAS BEING RETRACTED.  CREW RECYCLED GEAR AND GOT THREE GREEN LIGHTS WHEN GEAR WAS DOWN BUT AGAIN RECEIVED TWO GREEN LIGHTS AND A LEFT MAIN LANDING GEAR RED LIGHT WHEN THE GEAR WAS RAISED.  CREW LOWERED GEAR AGAIN AND GOT THREE GREEN LIGHTS AND DECIDED TO RETURN TO FIELD AT IAH.  FLIGHT LANDED WITHOUT FURTHER INCIDENT AND RETURNED TO THE GATE.  NO EMERGENCY WAS DECLARED.  MAINTENANCE FOUND A BAD GROUND ON THE LEFT MLG UPLOCK SENSOR.  REMOVED AND REPLACED UPLOCK SENSOR AND ACCOMPLISHED GEAR SWING.  SYSTEM CHECKS NORMAL PER MM 32-61-21.  (
